Bayesian regression analysis using poly-t densities
Jacques Dreze
Journal of Econometrics, 1977, vol. 6, issue 3, 329-354
Date: 1977
References: Add references at CitEc
Citations: View citations in EconPapers (16)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(77)90004-5
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Bayesian regression analysis using poly-t densities (1977)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:6:y:1977:i:3:p:329-354
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().